# SDR DALA2024050604941

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 74,408 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roll Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: O2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN / LOCATION:111. CORRECTIVE ACTION: REPLACED MISSING ROLL PIN FROM TEST STOP PER A330 AMM 35-21 OXYGEN DOOR. OPS CK NORMAL. (0322824)
